# SDR CALA2023042801283

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 52,459 hours, 32,971 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: C210225
- Condition: Missing
- Location: Fuel Panel
- Part time: 2,144 hours, 1,086 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP IS MISSING REPORTED FUELER TO OPS. TOMC BROADSTONE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSPECT FUEL CAP FOR LEAK AND APPLY CDL MAC METER INITIATED FOR WITH VENDOR ID V925027.  NSPECTED COUPLING FOR LAEKS AND INSTALLED PLACARD.   INSPECTED COUPLING FOR LAEKS AND INSTALLED PLACARD 4380493 REF CDL 28A DISPATCH DESK: S02 NAME: R.C. DATE: 20-APR-23-DEFERRED DIRECTLY BY TOMC CAP, COUPLING R OFF 31-2825-9-0001 0225 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 0225 ON 31-2825-9-0001 7010. REPLACED MISSING FUEL CAP. REF AMM 28-25-41.
